# SDR SWAA2020060889261

- Difficulty date: May 14, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 48,459 hours, 28,825 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZ STAB FWD SPAR STIFFENER AT STA 120.3 CRACKED NEAR LOWER RADIUS.  REMOVED FWD STIFFENER AND INSTALLED NEW RIB FWD STIFFENER ATTACH ANGLE IAW SRM 51-40-02.  SEE WIPS AND SUB TASK FOR INDIVIDUAL WORK AND SIGN OFFS.
